Chin. Phys. B
中国物理B  2012, Vol. 21 Issue (7): 070202    DOI: 10.1088/1674-1056/21/7/070202
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Noether conserved quantities and Lie point symmetries for difference nonholonomic Hamiltonian systems in irregular lattices
夏丽莉a b, 陈立群a c
a Shanghai Institute of Applied Mathematics and Mechanics, Shanghai 200072, China;
b Department of Physics, Henan Institute of Education, Zhengzhou 450046, China;
c Department of Mechanics, Shanghai University, Shanghai 200444, China
Noether conserved quantities and Lie point symmetries for difference nonholonomic Hamiltonian systems in irregular lattices
Xia Li-Lia b, Chen Li-Quna c
a Shanghai Institute of Applied Mathematics and Mechanics, Shanghai 200072, China;
b Department of Physics, Henan Institute of Education, Zhengzhou 450046, China;
c Department of Mechanics, Shanghai University, Shanghai 200444, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn